# SDR ABXA9700044

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- System (JASC): 2110 · Cabin Compressor System
- Part: Ctc
- Part number: 5614845517
- Condition: Seized
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT INTO MHR, NR 1 CTC BEGAN TO HOWL THEN  SEIZED UP.  COULD SMELL BURNING ODOR IN THE AIRPLANE.  REPLACED THE NR 1 CTC IAW DC-8 MM 21-10-1.  SYSTEM OPS CHECKED GOOD.
